Alert archive / North Dakota / Wind Advisories in 2022

Wind Advisory 32, NWS Bismarck, ND

October 11, 202217 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Oct 11, 2022, 1:15 AM MDT for 17 counties in North Dakota. It took effect at Oct 11, 2022, 9:09 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2022, 1:15 AM MDT (07:15 UTC)
In effect from
Oct 11, 2022, 9:09 AM MDT
Expired
Oct 11, 2022, 6:00 PM MDT
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 161 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2022-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2022-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2828 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WWUS73 KBIS 110715
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
215 AM CDT Tue Oct 11 2022

NDZ040>045-111515-
/O.NEW.KBIS.WI.Y.0032.221011T1700Z-221012T0000Z/
Slope-Hettinger-Grant-Bowman-Adams-Sioux-
Including the cities of New England, Carson, Hettinger, Solen,
New Leipzig, Elgin, Bowman, Marmarth, Selfridge, Mott, and Fort
Yates
115 AM MDT Tue Oct 11 2022 /215 AM CDT Tue Oct 11 2022/

...WIND ADVISORY IN EFFECT FROM 11 AM MDT /NOON CDT/ THIS MORNING TO 
6 PM MDT /7 PM CDT/ THIS EVENING...

* WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of south central and southwest North Dakota.

* WHEN...From 11 AM MDT /Noon CDT/ this morning to 6 PM MDT /7 PM 
  CDT/ this evening.

* IMPACTS...Things left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Johnson
5 follow-up statements
563 
WWUS73 KBIS 111155
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
655 AM CDT Tue Oct 11 2022

NDZ040>045-112000-
/O.CON.KBIS.WI.Y.0032.221011T1700Z-221012T0000Z/
Slope-Hettinger-Grant-Bowman-Adams-Sioux-
Including the cities of New England, Carson, Hettinger, Solen,
New Leipzig, Elgin, Bowman, Marmarth, Selfridge, Mott, and Fort
Yates
555 AM MDT Tue Oct 11 2022 /655 AM CDT Tue Oct 11 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MDT /NOON CDT/ THIS 
MORNING TO 6 PM MDT /7 PM CDT/ THIS EVENING...

* WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of south central and southwest North Dakota.

* WHEN...From 11 AM MDT /Noon CDT/ this morning to 6 PM MDT /7 PM 
  CDT/ this evening.

* IMPACTS...Things left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Johnson
325 
WWUS73 KBIS 111509
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1009 AM CDT Tue Oct 11 2022

NDZ001>003-009>011-017>021-031>034-112315-
/O.EXB.KBIS.WI.Y.0032.221011T1509Z-221012T0000Z/
Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn-
Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-
Including the cities of Halliday, Williston, Underwood, Wilton,
Powers Lake, Parshall, Mandan, Columbus, Mohall, Turtle Lake,
Lignite, Stanley, Sherwood, Beulah, Watford City, Bowbells,
Crosby, Beach, New Town, Washburn, Garrison, Medora, Portal,
Glenburn, Minot, Dickinson, Hazen, Killdeer, and Center
1009 AM CDT Tue Oct 11 2022 /909 AM MDT Tue Oct 11 2022/

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT/6 PM MDT/ THIS EVENING...

* WHAT...Northwest winds to 30 mph with gusts up to 45 mph.

* WHERE...Portions of western and central North Dakota.

* WHEN...Until 7 PM CDT/6 PM MDT/ this evening.

* IMPACTS...Things left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ040>045-112315-
/O.CON.KBIS.WI.Y.0032.221011T1700Z-221012T0000Z/
Slope-Hettinger-Grant-Bowman-Adams-Sioux-
Including the cities of Bowman, Hettinger, Fort Yates, Selfridge,
Elgin, Solen, New Leipzig, Carson, New England, Marmarth, and
Mott
909 AM MDT Tue Oct 11 2022 /1009 AM CDT Tue Oct 11 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT/7 PM CDT/ THIS 
EVENING...

* WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of south central and southwest North Dakota.

* WHEN...Until 6 PM MDT/7 PM CDT/ this evening.

* IMPACTS...Things left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

King
165 
WWUS73 KBIS 111731
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1231 PM CDT Tue Oct 11 2022

NDZ001>003-009>011-017>021-031>034-120145-
/O.NEW.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/
/O.CON.KBIS.WI.Y.0032.000000T0000Z-221012T0000Z/
Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn-
Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-
Including the cities of Halliday, Williston, Underwood, Wilton,
Powers Lake, Parshall, Mandan, Columbus, Mohall, Turtle Lake,
Lignite, Stanley, Sherwood, Beulah, Watford City, Bowbells,
Crosby, Beach, New Town, Washburn, Garrison, Medora, Portal,
Glenburn, Minot, Dickinson, Hazen, Killdeer, and Center
1231 PM CDT Tue Oct 11 2022 /1131 AM MDT Tue Oct 11 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT/6 PM MDT/ THIS 
EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 8 PM CDT /7 
PM MDT/ WEDNESDAY...

* WHAT...Northwest winds gusting up to 45 mph.

* WHERE...The northwest quarter of North Dakota.

* WHEN...For the Wind Advisory today, until 6 PM MDT/7 PM CDT/ this 
  evening. For the Wind Advisory Wednesday, from 9 AM MDT /10 AM 
  CDT/ to 7 PM MDT /8 PM CDT/ Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ040>045-120145-
/O.NEW.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/
/O.CON.KBIS.WI.Y.0032.000000T0000Z-221012T0000Z/
Slope-Hettinger-Grant-Bowman-Adams-Sioux-
Including the cities of Bowman, Hettinger, Fort Yates, Selfridge,
Elgin, Solen, New Leipzig, Carson, New England, Marmarth, and
Mott
1131 AM MDT Tue Oct 11 2022 /1231 PM CDT Tue Oct 11 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT/7 PM CDT/ THIS 
EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM MDT /10 AM CDT/ TO 7 PM MDT /8 
PM CDT/ WEDNESDAY...

* WHAT...Northwest winds gusting up to 50 mph expected.

* WHERE...The southwest quarter of North Dakota.

* WHEN...For the Wind Advisory today, until 6 PM MDT/7 PM CDT/ this 
  evening. For the Wind Advisory Wednesday, from 9 AM MDT /10 AM 
  CDT/ to 7 PM MDT /8 PM CDT/ Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-120145-
/O.NEW.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/
Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Burleigh-
Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Mcclusky, Rolette, Kulm, Wishek, Linton,
Goodrich, Strasburg, Tappen, Towner, Dunseith, Drake, Harvey,
Shell Valley, Velva, Oakes, Rolla, St. John, Carrington, Edgeley,
Ellendale, Napoleon, Rugby, Bottineau, Gackle, Jamestown, Steele,
Bismarck, Ashley, Fessenden, and Lamoure
1231 PM CDT Tue Oct 11 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY...

* WHAT...Northwest winds gusting up to 50 mph expected.

* WHERE...Central North Dakota and through the James River Valley.

* WHEN...From 10 AM to 8 PM CDT Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

King
712 
WWUS73 KBIS 112009
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
309 PM CDT Tue Oct 11 2022

NDZ001>003-009>011-017>021-031>034-040>045-120200-
/O.CON.KBIS.WI.Y.0032.000000T0000Z-221012T0000Z/
/O.CON.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/
Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn-
Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-Slope-
Hettinger-Grant-Bowman-Adams-Sioux-
Including the cities of Williston, Mohall, New Town, Watford
City, Hazen, Bowman, Selfridge, Bowbells, Garrison, Columbus,
Washburn, Wilton, Fort Yates, Mandan, Glenburn, Halliday,
Stanley, Hettinger, Sherwood, Minot, Parshall, Killdeer,
Underwood, Medora, Dickinson, New England, New Leipzig, Lignite,
Carson, Crosby, Portal, Solen, Beulah, Beach, Elgin, Mott, Powers
Lake, Turtle Lake, Marmarth, and Center
309 PM CDT Tue Oct 11 2022 /209 PM MDT Tue Oct 11 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT/6 PM MDT/ THIS 
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 8 PM 
CDT /7 PM MDT/ WEDNESDAY...

* WHAT...Northwest winds gusting up to 50 mph expected.

* WHERE...Portions of western and central North Dakota.

* WHEN...For the first Wind Advisory, until 7 PM CDT/6 PM MDT/ this 
  evening. For the second Wind Advisory, from 10 AM CDT /9 AM MDT/ 
  to 8 PM CDT /7 PM MDT/ Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-120200-
/O.CON.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/
Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Burleigh-
Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Edgeley, Strasburg, Velva, Kulm, Linton,
Goodrich, Ellendale, Dunseith, Oakes, Carrington, Rolette,
Lamoure, Rugby, Gackle, Rolla, Ashley, Jamestown, Towner,
Bismarck, Wishek, Mcclusky, Bottineau, Tappen, Napoleon,
Fessenden, Harvey, Shell Valley, St. John, Drake, and Steele
309 PM CDT Tue Oct 11 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT 
WEDNESDAY...

* WHAT...Northwest winds gusting up to 50 mph expected.

* WHERE...Portions of central North Dakota and through the James 
  River Valley.

* WHEN...From 10 AM to 8 PM CDT Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

King
606 
WWUS73 KBIS 112336
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
636 PM CDT Tue Oct 11 2022

NDZ001>003-009>011-017>021-031>034-040>045-121200-
/O.EXP.KBIS.WI.Y.0032.000000T0000Z-221012T0000Z/
/O.CON.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/
Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn-
Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-Slope-
Hettinger-Grant-Bowman-Adams-Sioux-
Including the cities of Bowbells, Carson, Turtle Lake, Powers
Lake, Glenburn, Killdeer, Williston, Dickinson, New Leipzig,
Bowman, Fort Yates, Parshall, Watford City, Elgin, Crosby,
Columbus, Garrison, Mott, Wilton, Lignite, Sherwood, Beulah,
Hettinger, Stanley, Underwood, Minot, Washburn, Portal, New
England, Mohall, Halliday, Hazen, Marmarth, Solen, Medora, Beach,
Selfridge, Center, New Town, and Mandan
636 PM CDT Tue Oct 11 2022 /536 PM MDT Tue Oct 11 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 8 PM 
CDT /7 PM MDT/ WEDNESDAY...

* WHAT...Northwest winds gusting up to 50 mph expected.

* WHERE...Portions of western and central North Dakota.

* WHEN...From 10 AM CDT /9 AM MDT/ to 8 PM CDT /7 PM MDT/ Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-121200-
/O.CON.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/
Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Burleigh-
Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Velva, Bismarck, Edgeley, Goodrich,
Rugby, Mcclusky, Wishek, Lamoure, Drake, Linton, Tappen,
Strasburg, Ellendale, Napoleon, Rolette, Steele, Ashley, Oakes,
St. John, Harvey, Fessenden, Towner, Rolla, Bottineau,
Carrington, Dunseith, Gackle, Jamestown, Kulm, and Shell Valley
636 PM CDT Tue Oct 11 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT 
WEDNESDAY...

* WHAT...Northwest winds gusting up to 50 mph expected.

* WHERE...Western and Central North Dakota.

* WHEN...From 10 AM to 8 PM CDT Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Telken

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 10, 11:38 PM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Oct 10, 11:38 PM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Bismarck ND
1238 AM CDT Tue Oct 11 2022

.UPDATE...
Issued at 1213 AM CDT Tue Oct 11 2022

A cold front continues to approach the state from northwest and
is expect to move through the region this morning. Impressive
surface pressure height increases are expected to drive the
pressure gradient later this morning and afternoon. Winds will
near advisory level across the west. No updates have been made to
the current forecast package.

UPDATE Issued at 915 PM CDT Mon Oct 10 2022

Clear skies and light winds across the forecast area this evening
as weak high pressure resides over the western Dakotas. Upstream,
mid and high level clouds can be seen on the regional satellite
loop, progressing across central Montana.

Main concern in the short term period will be the potential fro
strong winds and possible fire weather issues. As the cold front
moves through the forecast area, there should be a burst of
stronger winds with the cold advection in conjunction with a nice
pressure fall-rise couplet. However, this occurs ahead of the
strongest gradient winds late morning and afternoon. Also, the
upper level trough also swings through the area behind the front,
keeping a cyclonic flow and upward vertical motion over the area
Tuesday afternoon, limiting subsidence behind the front. It looks
like a possible marginal Wind Advisory Tuesday. Will let the mid
shift make the final decision as latest 00 UTC guidance comes in.

We will also need to monitor fire weather conditions Tuesday as
although it will be quite a bit cooler, the strong winds and
humidities could produce some fire weather concerns. We adjusted
temperatures higher with the latest NBM guidance and also lowered
dewpoints a bit behind the cold front. At this time it looks
critical fire weather conditions will not be met, but near
critical fire weather conditions may be possible Tuesday
afternoon. Again, with latest guidance coming in will defer to the
overnight shift for the final decision.

Wind and fire weather concerns look to ramp up another notch on
Wednesday and Thursday.

UPDATE Issued at 600 PM CDT Mon Oct 10 2022

Another quiet afternoon with not a lot going on weather wise.
Mostly clear skies across the CWA with south to southwest winds
generally 10 to 20 mph. Winds should drop off to 10 mph or less
early this evening. We do expect winds to start picking up lat
tonight in the west in advance of a cold front that moves through
the forecast area tomorrow. Beginning after midnight in the
northwest, winds across the areas will shift southwest to west
ahead of the cold front, to northwest behind the front. By early
afternoon winds should be shifting northwest over the far
southeast CWA. A band of mid-level clouds and a few
sprinkles/showers will also accompany the frontal passage, with
clearing skies thereafter.

No significant changes to the going forecast early this evening.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 315 PM CDT Mon Oct 10 2022

After a dry and mainly clear night, a cold front will push through
Tuesday brining breezy winds and a few showers.

Weak ridge continues to bring clear skies across the region this
afternoon. Look for much of the same tonight, with mild overnight
lows in the 40s. Maximum RH values will not rebound as much as the
previous night, thus fog is generally not expected tonight.

Tuesday sees a cold front push across the region from northwest to
southeast during the morning and early afternoon hours. There is
some limited moisture along this front so have added in some
slight chances of isolated to scattered rain showers during
frontal passage. The main concern will be the switch to breezy
northwest winds Tuesday, than may stick around for a few days.
ECMWF EFI values for Tuesday are not too high in the WFO area,
and are more highlighting the Canadian prairies. In addition,
HREF ensemble members also showing potential max values only
getting to near advisory level winds. Blended in some NBM 90th
percentile winds for the time being. Confidence is not high enough
for any highlights at this point. With the front will come
slightly cooler temperatures, with highs in the 50s northwest to
60s southeast.

.LONG TERM...(Tuesday Night through Monday)
Issued at 315 PM CDT Mon Oct 10 2022

Look for breezy to windy conditions through the work week, with
limited chances for precipitation returning this weekend.

The windiest day of the week still looks to come Wednesday as
hinted by the ECMWF EFI and with the strong stacked northwest flow
aloft. Blended winds to the NBM 90th percentile which does give
most areas advisory level winds, and gusts near 50 mph. Widespread
cooler temperatures in the 50s look to be found Wednesday, along
with mainly dry conditions. ECMWF EFI now hinting Thursday could
be a breezy day as well as the strong northwest flow aloft slowly
pushes east. Perhaps central and eastern portions could see
borderline advisory level winds. These were also blended in with
the NBM 90th percentile. Of concern for Thursday could be some
near critical fire weather conditions as dewpoints lower and
breezy winds linger. This may need to be monitored, especially for
central and eastern portions for any potential highlights.

Friday the northwest flow lessens slightly, although may still be
breezy for some areas. Some westerly winds may also bring some
warmer temperatures back into the 60s for some areas. A backdoor
cold front could then push through Saturday. This will bring a
slight chance of rain showers across the north along with cooler
temperatures in the 50s Saturday, and even cooler in the 40s on
Sunday. Temperatures at night will generally be above freezing
during the long term, except for Saturday night where lows may dip
into the 20s. At this time precipitation timing does not look to
line up with these cooler temperatures, thus the forecast contains
only chances for rain.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1213 AM CDT Tue Oct 11 2022

VFR conditions will continue through the period. A cold front will
switch winds out of the northwest through the morning with some
possible LLWS at KXWA. Wind gusts later this morning and afternoon
could reach 30 to 40 kts across the region.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Johnson
SHORT TERM...Anglin
LONG TERM...Anglin
AVIATION...Johnson
Hazardous weather outlook, Oct 10, 11:11 PM MDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1211 AM CDT Tue Oct 11 2022

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120515-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
1211 AM CDT Tue Oct 11 2022 /1111 PM MDT Mon Oct 10 2022/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Northwest winds gusting to 45 mph and near critical fire weather
conditions possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Northwest winds gusting near 55 mph and near critical fire weather
conditions possible Wednesday.

Northwest winds gusting near 50 mph and near critical fire weather
conditions possible Thursday, mainly central and east.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 11:31 AM MDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more31 hr
Oct 11, 11:57 AM MDTFire Weather WatchBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 20 more14 hr

Nearby

Wind Advisories in North Dakota, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.